# SDR SWIA201230952

- Difficulty date: June 7, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 29,313 hours, 41,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR DIFFICULT TO PUSH OPEN.  (FLT 5614)  LUBRICATED LINKAGES THROUGHOUT CABIN DOOR OPENING AND LOCKING MECHANISMS.
